Select Publications

Journal articles

Bakhtawar A, 2022, 'HAUSDORFF DIMENSION FOR THE SET OF POINTS CONNECTED WITH THE GENERALIZED JARNiK-BESICOVITCH SET', JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 112, pp. 1 - 29, http://dx.doi.org/10.1017/S1446788720000464

Bakhtawar A, 2021, 'METRICAL PROBLEMS IN DIOPHANTINE APPROXIMATION', BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 104, pp. 519 - 521, http://dx.doi.org/10.1017/S0004972721000587

Bakhtawar A; Bos P; Hussain M, 2020, 'The sets of Dirichlet non-improvable numbers versus well-approximable numbers', ERGODIC THEORY AND DYNAMICAL SYSTEMS, vol. 40, pp. 3217 - 3235, http://dx.doi.org/10.1017/etds.2019.41

Bakhtawar A; Bos P; Hussain M, 2020, 'Hausdorff dimension of an exceptional set in the theory of continued fractions*', NONLINEARITY, vol. 33, pp. 2615 - 2639, http://dx.doi.org/10.1088/1361-6544/ab7726


Back to profile page